MathSciNet Relay Station
MathSciNet bibliographic data
MR2341015 47A16 (47B37)
Seoane-Sepúlveda, Juan B. Explicit constructions of dense common hypercyclic subspaces. Publ. Res. Inst. Math. Sci. 43 (2007), no. 2, 373–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement